Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
Two-sided estimates of heat kernels of jump type Dirichlet forms
Grigoryan A, Hu E, Hu J (2018)
ADVANCES IN MATHEMATICS 330: 433-515.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904683
Integral polynomials with small discriminants and resultants
Beresnevich V, Bernik V, Götze F (2016)
ADVANCES IN MATHEMATICS 298: 393-412.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2319161 PUB | DOI | WoS | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1930195
The telescope conjecture for hereditary rings via Ext-orthogonal pairs
Krause H, Stovicek J (2010)
Advances in Mathematics 225(5): 2341-2364.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606213 PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627427
An axiomatic description of a duality for modules
Krause H (1997)
Advances in Mathematics 130(2): 280-286.
PUB | DOI | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1645113
On the Homotopy Type of Subcomplexes of Tits Buildings
Abels H, ABRAMENKO P (1993)
Advances in Mathematics 101(1): 78-86.
PUB | DOI | WoS
 
1990 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1782086
Hall polynomials for the representation-finite hereditary algebras
Ringel CM (1990)
Advances in mathematics 84(2): 137-178.
PUB | PDF | DOI | WoS
 
1990 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1780503
An identity in combinatorial extremal theory
Ahlswede R, Zhang Z (1990)
Advances in Mathematics 80(2): 137-151.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

issn=0001-8708

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung